# SDR CALA2018111902398

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6165 A3-15 RT AFT EMERGENCY EXIT FWD & AFT IB VERTICAL FRAMES ARE CRACKED REMOVED AND REPLACED FWD AND AFT INBD VERTICLE FRAMES AT RT AFT EMERGENCY DOOR EXIT IAW A320 SRM 51-42-11, 51-44-11, AND 51-75-1 2.
